# SDR DALA2016022601444

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON APRON, FRAME BS 1076 UPPER LONGERON REPAIR CRACKED AT UPPER COWLING HINGE FITTING CUTOUT.  INSTALLED FABED NEW DOUBLER FROM 2024-T3- .071 QQ-A- 250/S. 2024-T3 IS A PERMITTED SUBSTITUTION FOR 2024-T42 IAW SRM 51-30-08, FIG 1, TABLE A IAW SRM 54-50-02.  REPAIR STEP 6F FIG 203, PG 209-210.  PERFORMED FLOURESCENT PENETRANT OF DOUBLER IAW NON DESTRUCTIVE TESTING STANDARDS MANUAL 08-00-03.  NO DEFECTS NOTED REINSTALLED AFT UPPER COWL HINGE FITTING IAW SRM 51-41-05, FIG 2 REINSTALLED NR 1 ENGINE UPPER COWLING IAW AMM 71-12-01-400-801.
